# SDR SWAA2022030355306

- Difficulty date: February 24, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 51,643 hours, 30,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES HAVE EVIDENCE OF DAMAGE ON S17L; STA 377; 380 AND 384 / REAMED UP HOLE AT STA 377 AND STA 380 AND STA 384- STR. 17L TO .199' IAW SRM 51-40-02. ACCOMPLISHED HFEC HOLE PROBE INSP OF 3 EA FASTENER HOLES PER NDT PART 6 51-00-00 PROC. 16 NO DEFECTS NOTED. FASTENERS TO BE REINSTALLED UNDER EA 1-753-34269. REPAIRED IN ACCORDANCE WITH EA #1-753-34269
